Banach spaces whose duals are$L$_{1}spaces and their representing matrices

A. J. Lazar University of Washington, Seattle, Wash J. Lindenstrauss University of Washington, Seattle, Wash

TBD mathscidoc:1701.331401

Acta Mathematica, 126, (1), 165-193, 1970.2
No abstract uploaded!
No keywords uploaded!
[ Download ] [ 2017-01-08 20:32:21 uploaded by actaadmin ] [ 119 downloads ] [ 0 comments ]
@inproceedings{a.1970banach,
  title={Banach spaces whose duals are$L$_{1}spaces and their representing matrices},
  author={A. J. Lazar, and J. Lindenstrauss},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203221883608110},
  booktitle={Acta Mathematica},
  volume={126},
  number={1},
  pages={165-193},
  year={1970},
}
A. J. Lazar, and J. Lindenstrauss. Banach spaces whose duals are$L$_{1}spaces and their representing matrices. 1970. Vol. 126. In Acta Mathematica. pp.165-193. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203221883608110.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved